# SDR WWMA9700126

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS AT ROW 11-12B FAIL TO TEST.  MAINTENANCE TIGHTENED LOOSE LAMPS.
